Opened Access One-relator groups and proper 3-realizability
Estadísticas
Icon
Exportar a
Autor: Cárdenas Escudero, Manuel Enrique
Fernández Lasheras, Francisco Jesús
Quintero Toscano, Antonio Rafael
Repovš, Dušan
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2009
Publicado en: Revista Matemática Iberoamericana, 25, 739-756.
Tipo de documento: Artículo
Resumen: How different is the universal cover of a given finite 2-complex from a 3-manifold (from the proper homotopy viewpoint)? Regarding this question, we recall that a finitely presented group G is said to be properly 3-realizable if there exists a compact 2-polyhedron K with π1(K) ∼= G whose universal cover K˜ has the proper homotopy type of a PL 3-manifold (with boundary). In this paper, we study the asymptotic behavior of finitely generated one-relator groups and show that those having finitely many ends are properly 3-realizable, by describing what the fundamental pro-group looks like, showing a property of one-relator groups which is stronger than the QSF property of Brick (from the proper homotopy viewpoint) and giving an alternative proof of the fact that one-relator groups are semistable at infinity.
Cita: Cárdenas Escudero, M.E., Fernández Lasheras, F.J., Quintero Toscano, A.R. y Repovš, D. (2009). One-relator groups and proper 3-realizability. Revista Matemática Iberoamericana, 25, 739-756.
Tamaño: 270.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43365

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones